# SDR SWIA2020091652522

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLE FOR PANEL 510AB HAS PITTING AND SIGNS OF CORROSION ON THE LANDING AREA.  C-CHECK RO 9/12/2020.  REMOVED PITTING AND EVIDENCE OF CORROSION PART IN LIMITS.  RESTORED PEEN/FINISH, COMPLIED WITH ALL STEPS OF REO, REF REO.
